# SDR RRXA96030

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46143
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Ws 210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KMCN - DURING C-CHECK, FOUND LEADING EDGE SKIN CRACK THROUGH HI-LOCK LOWER RIGHT AT XFS 210 BELOW INBOARD END OF ACCESS 583C.  FABRICATED AND INSTALLED REPAIR IAW DER APPROVED COTNEY ENGINEERING SKETCH A46-R03.  (M)
